# SDR CALA9800844

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984103
- Condition: Failed
- Location: Tail Cone
- Part time: 29,472 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DEPARTED AIRCRAFT AND SLIDE FAILED TO COMPLETELY DEPLOY.  REPLACED SLIDE AND TAIL CONE ASSEMBLY PER MM 25-63-01 AND 53-53-00.
